# SDR FDEA2020042750785

- Difficulty date: April 25, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 73,168 hours, 25,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Filler
- Part number: 113N300338
- Part serial: CA0215
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING AIRCRAFT INSPECTION OF EXISTING REPAIR ON RIGHT WING OUTBOARD FLAP   INBOARD LEADING EDGE SKIN FOUND FLUSH SKIN FILLER TO BE WORN REMOVED WORN FILLER IAW B757 SRM 51-40-02. FABRICATED AND INSTALLED NEW REPAIR   FILLER IAW B757 SRM 57-53-01-2R REPAIR 2
